# SDR IPXA11664566

- Difficulty date: February 1, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N339UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37859
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS UNARMED LIGHT BULB INOP.  RELAMPED EMERGENCY LIGHT UNARMED LIGHT REF AMM 33-13-00-2.
